# SDR USAASA06092

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE RIGHT HAND, OVERWING EMERGENCY ESCAPE SLIDE WAS ACTIVATED, BUT DID NOT FULLY DEPLOY.  MAINTENANCE REPLACED THE RIGHT HAND, OVERWING EMERGENCY ESCAPE SLIDE AND SLIDE BOTTLE.  OK FOR SERVICE.
